# SDR DALA13066265652

- Difficulty date: May 8, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 33,255 hours, 14,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN AT BS 360, STRINGER 26L.   INSTALLED BLIND FASTENER IAW SRM 53-00-01, REPAIR 6, SEC 2, PARA 4.
